Ask an expert
Question

25 Mar

Hairloss
Hi. I have been using a dietary supplement call USN Diet fuel in the mornings after waking up for the last 7 months. From Aug 2020 till Feb 2021. Mid January I noticed excessive hair loss. Thought it is maybe just seasonal but it still falling out. I notice it when I wash hair daily. Not so much on my pillow. I have short hair. I'm 41 years old female and all my blood tests are normal according to my dr. Could the supplement be the cause of my hairloss?
Answer
Expert
The Dietitians

07 Apr

We sometimes go through phases where we experience hair loss but it is temporarily On the other hand it is unlikely that the ingredients in the diet supplement can cause hair loss. The best will be to stop the supplement and check if the loss of hair stop

I might also be good to contact a dietician in your area to check if your diet is adequate to provide you with the adequate amount of protein vitamins and minerals that you need to facilitate hair growth  www.adsa.org.za
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19974 votes
Vote